MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-SPR-B0, STQ4-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported feeling warmth and a tingling sensation during an mri procedure.The mri was aborted immediately and the tingling and warmth at the implant site are gone.On (b)(6) 2026, the commercial team member met the patient.The patient reported they are still feeling a tingling sensation when using the device and not receiving much therapy.The programs were changed on the transmitter assembly.As of on (b)(6) 2026, the patient reported their pain is doing better and they are not feeling the buzzing or tingling sensation since the programs were changed on the transmitter assembly.
 
Additional Manufacturer Narrative
The issues after an mri questionnaire was reviewed for potential causes of the reported issue.Based on this review, using the incorrect type of mri bore, the patient experiencing a fall, being injured, or performing strenuous activities since implantation, the patient having any other implanted pins/screws/devices, and migration have been ruled out.A potential cause of the reported issue is the mri facility not following the ifu for mri for the appropriate stimulator model.The stimulator is used to treat pain.The cause of the warmth and tingling sensation during the mri is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in issues after an mri.Issues after an mri rates remain acceptably low; thus, a capa is not required at this time.Issues after an mri rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24897028
Report Number3010676138-2026-00060
Device Sequence Number8677454
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)240701
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model NumberSTQ4-SPR-B0, STQ4-RCV-A0
Device Lot NumberSWO220726, SWO220726
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexUnknown